Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Reidemeister moves of a classical knot
HTML articles powered by AMS MathViewer

by Bruce Trace PDF
Proc. Amer. Math. Soc. 89 (1983), 722-724 Request permission

Abstract:

We show that under certain reasonable criteria one of the Reidemeister moves can be elminated.
References
  • C. McA. Gordon, Some aspects of classical knot theory, Knot theory (Proc. Sem., Plans-sur-Bex, 1977) Lecture Notes in Math., vol. 685, Springer, Berlin, 1978, pp. 1–60. MR 521730
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25
  • Retrieve articles in all journals with MSC: 57M25
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 722-724
  • MSC: Primary 57M25
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0719004-4
  • MathSciNet review: 719004